Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Erectile dysfunction, snoring at night post smoking cessation. How can I fix my problem?

I am 30 year old male. I think I may have Erectile Dysfunction . I can get an erection but not a strong one. I was a smoker for 10 years. A pack of cigarettes every 2 days. I recently quit 6 months ago. I snore at night. I exercise now which helps. I tried Yohimbe & Ginko Bolva which are herbs which help but I cant seem to get a good erection without them. And definitely not on days I have a few alcoholic drinks. What can I do, to fix my problem?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
The answer is to eat right, exercise, avoid alcohol, tobacco and drugs. These are the most important points. You might be inclined to ask your physician for a trial of sildenafil or tadalafil (Viagra or Cialis) to help with the problem as well. Best of luck and do feel better!
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor